# SDR WX0A2020010973454

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 41,485 hours, 25,818 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Row 22 Def
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

22 DEF PSU OXYGEN MASK DID NOT DEPLOY AUTOMATICALLY. STOWED THE OXYGEN MASK.
